Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Overweight. Felt increased heart rate after physical exertion. Is this a sign of an illness?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
Question
Hi my names is XXXXXXX Iam overweight my weight is 126 kg height 175cm from today I had started exercising first for 30 min I did yoga everything is okie but I try to climb stair and climbed 4 floors but my heart was beating line anything so is it advisable to climb stairs
Posted Sat, 23 Feb 2013 in Hypertension and Heart Disease
 
 
Answered by Dr. Sudhir 25 minutes later
Hello,

Welcome to XXXXXXX

Increased heart rate after physical exertion is quiet normal.If there are no other symptoms other than increased heart and breathing rate , you need not worry.

Since you might not be habitual to climb 4 floors in one go, I would advise you to increase floors step by step at interval of may be a week or two.This will help your to get habitual to such exertion.

Hope this answers your question.Regards.
Above answer was peer-reviewed by
 
Follow-up: Overweight. Felt increased heart rate after physical exertion. Is this a sign of an illness? 10 minutes later
Dear dr,
I did my chelestrol level check it came like this
Total chelestrol- 145
Hdl- 30.8
LDL - 30
Triglycerides - 400
Pls have a look and give ur view on this numbers and advice on this

Regards
XXXXXXX
 
 
Answered by Dr. Sudhir 29 minutes later
Except triglyceride levels rest levels look normal.This is not an extremely high risk range.I guess if you continue diet changes and exercise you can repeat it after say three or six months.

At this stage, I don't think you need any medications as such.

Hope this answers your question.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Overweight. Felt increased heart rate after physical exertion. Is this a sign of an illness? 3 minutes later
Dear Dr,

thank you for your promt reply just one last question do i have to worry anything regarding heart problem after seing the chelestrol level report, i wouyld be really glad if you could give me an answer ,

regards
XXXXXXX
 
 
Answered by Dr. Sudhir 6 minutes later
If there are no symptoms like chest pain , shortness of breath at rest or tiredness etc, then no need to be concerned.As part of basic evaluation you can get a ECG and if needed 2D-echo done.This will further help to relieve your anxiety.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Overweight. Felt increased heart rate after physical exertion. Is this a sign of an illness? 5 minutes later
dear Dr,

i had done my ecg three or four times and all the time it came normal , so that can say everything is normal and one more i tried walking for 30min continously and there was no problem in breathing or tiredness so that can say that everything is okie about heart related problems.

i know iam asking silliy question , but just because of nervesness i am asking

regards
XXXXXXX
 
 
Answered by Dr. Sudhir 39 minutes later
In view of those details it seems your heart is functioning well.In cases you want to double confirm it then get a stress test done.This will check whether your heart can take physical exertion.

Hope this answers your question.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor